[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Hypos and numbness

Hi Sylvia,
    When my son is low he also gets numbness and tingling in his legs and
feet when he goes low.
    As far as the welts go, that sounds like hives, but how do you know it's
misquotes? do you think that it might be from something he ate?  Did he have
ANYTHING new to eat or did he start a new medicine? My husband is allergic
to many different medications and the way he finds out is breaking out in
hives.  The doctor said that people can even become allergic to things that
they've used for a while.  You're body will fight it for a while, then just
give out and shows you with hives.  The doctor said once you break out in
hives, (in my husband's case) never to take that particular medicine again.
You're in a hard spot.  You don't know WHAT EXACTLY Josh is allergic to.  If
it continues, you'll have to take him to the allergist.  Just go over in
your mind (or have him do it) and think of everything Josh did from the time
he woke up to the time he broke out in hives.   Good luck.
Dianne, mom to Johnny 9
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml